Forum

Broke down today

...like an idiot at school! I'm usually so strong but it's suddenly really getting to me now. So fed up with being unwell, I am NOT an unwell person!!! I don't 'do' illness. crying3

Do steroids and/or ampytripiline make you weak? I'm newly on both at the moment.

Dx

Sorry to hear that debc. I think the side effects of both can be tiredness/feeling weak, so you have a double whammy of that. Its not funny feeling poorly all the time for weeks on end is it. Am thinking of you xx

I know how you feel.
Today after waiting over a year to see the Neuro to start treatment (saw him 6 months ago when he gave me a 3 day course of steroids that made me feel 10 times worse, hallucinations, panic attacks, pancreatisits - (despite being hospitalised with pancreatitis 3 years ago), which funnily enough he seemed shocked to hear - despite these side effects being on the drug info enclosed!), I walked out of there with a script for anti-depressants - despite informing him that bad experiences with these made me feel that they were not the answer & only masked a problem that was never going to go away - & despite the person who went with me having been on the same ones for the best part of 4 years that turned him into a zombie & didn't help him either, I'm wondering what the point is???

To top it all - the anti depressants he prescribed are known to make people feel suicidal!!!! You couldn't make it up could you? Perhaps it's part of the NHS reforms - give depressed MS patients drugs t make them top themselves - problem solved! Comes to something when you know more about the drugs they are prescribing than they do.

Hi Deb

You are most definitely not an idiot, having a cry will sometimes ease the pressure,

so please don't be embarrassed.  If the people who saw you are your true friends, they

will understand, and if they are just acquaintances, then s*d them.  They must be

very shallow if they do not feel even a pang of empathy.

Sending you some (((((((((((hugs))))))))))))) to let you know we DO understand, and I

hope tomorrow is kinder to you.

Pam

awww * big hugs* to you, sometimes crying is a good release, hope tommorow picks up for you.

xx

It's completely normal to cry. Things get us down and build up. Sometimes being strong all the time is very wearing.

I had a wobble the other day too and spent the next day not going out due to puffy and swollen eyes.

I got it all out and felt  better. We're all going to have bad days. Cry it out of your system then brush yourself off and carry on.

It's all you can do sometimes and it's no sign of weakness. I think sometimes we need to be strong to know when we are weak and allow ourselves to be...if that makes sense...:/

You ain't no eejit :)

Hugs Deb I'm so sorry you're having a bad day. There certainly is nothing wrong with crying - I'll admit I've had the odd cry when things have got on top of me (in fact I almost did at the GP surgery and I'm quite a strong resilliant person). All the frustrations of not knowing when all the problems will go away and if they'll go away, the combo of drugs, the unsure diagnosis, the symptoms them selves... all this on top of everyday life - no wonder we feel frustrated and want to cry sometimes. 

We don't have to be strong all the time and put up a front - it's ok to be scared or upset or even angry - this is something that could affect the rest of your life. Hope you have a better day tomorrow.

PM me if you feel like chatting. (hugs)

Reemz

x

Steroids can mess with the mood big time (they do for me, anyway) but so can prolonged stress and anxiety and being unwell. If you thought you needed an excuse (which you do not!) you would have plenty of good ones to choose from.

Chin up.  I hope that tomorrow is a better day.

Alison

x

It could have been me writing your post. Do you teach? I’m sorry you’re feeling so down. I’m undiagnosed but share a lot of your symptoms. Think showing your emotions isn’t the end of the world and I’m sure the people around you that know how strong you usually are will want to support you. It’s frustrating and wearing, hope you feel better soon. I’ve just joined the forum and posted my life history under ‘undiagnosed’ heading in hope that I’ll get some answers. If its any consolation, your brave comments have already given me some comfort in knowing that I’m not alone. Thank you x

Hi all - thank you for all your lovely posts. As the day went on today I felt myself getting better in mood and actually 'feel' better in myself so not to dampen it I've come home and done some gardening instead of reports!! Buzzing like billio and had a bad night of spasms and jerks so the ampystuff isn't working yet. I reckon the steroids and worry are the triggers - I'm getting rib pain now and the buzzing is in all my body not just my legs so it feels like things are changing.

Pam, I'm very lucky, everyone at work is marvellous, so kind and caring - it's the kids I'm more embarrassed at crying in front of.

Yes, Emma, I do teach - I'm going to go and read your post now. 

It really is the most amazing comfort having you all on this forum. Thank you all, happyflower

Dxx

Good for you reports can wait, glad you’ve had a better day xxx

debc I really hope you are feeling a lot better today? I have not been on for few days as feeling dreadful and had couple of days in bed, cried and slept any way I think it does us good now and then to let it out!

the steroids made me feel dreadful but after I had finished I did seem to get a boost so I think they prob did help. amytriptiline helping me sleep but not really helping the pins and needles although gp said it can take 6 weeks to feel benefit from it. on the dose used for ms my gp said its unlikely to make you feel like hurting self but yes I went back to see her after I read the leaflet!!!

take care get those reports done and just keep thinking not long till summer hols.

xx